# SDR AUS20011207

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont GTSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 3411 · Pitot/Static System
- Part: Pipe
- Condition: Cracked
- Location: Pitot/Static Sys
- Component: Pitot/Static Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTITUDE ENCODER STATIC PIPE CRACKED. FOUND DURING INSPECTION IAW AD/RAD/43 AND AD/RAD/47.
